# SDR AALA20170124011

- Difficulty date: January 24, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 24,983 hours, 9,821 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. RIGHT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT APPROXIMATELY STABILIZER STATION 137. REPAIRED SKIN IAW SRM 55-10-01-2R-11.
